# SDR ASAA2021091535946

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 30,359 hours, 9,752 cycles
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Part number: 1605501
- Part serial: 882
- Condition: Inoperative
- Location: Apu
- Part time: 11,260 hours, 22,588 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS ADDITIONAL REPORTS OF AUTO SHUTDOWN AFTER OIL COOLER REPLACEMENT FOR OIL OIL TEMP SD(#PRI 2)ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. REMOVED AND REPLACED APU TCV, REF B737-900 AMM 49-91-21. OP CHECK GOOD NO LEAKS NOTED. REMOVED AND REPLACED APU LUBE MODULE, REF AMM 49-91-11. OP CHECK GOOD, NO LEAKS NOTED.
